The analysis of p-term algorithms for unconstrained optimization
Journal Title: Дослідження в математиці і механіці - Year 2017, Vol 22, Issue 1
Abstract
Consider the multidimensional unconstrained minimization problem in a case of continuously differentiable function. An iterative algorithm for solving such a problem is called a multi-term if in order to find the next approximation to the optimal point we need to compute values of the function or its gradient in two or more previous points. So that, conjugate gradient algorithm is a two-term algorithm. The aim of this paper is to study a generalized 𝑝-term method for unconstrained optimization. One substantiates the properties of this algorithm for quadratic functions and proves that it relates to conjugate direction methods. The goal of computational experiment was to compare the results of minimization with different number of terms 𝑝 and find the “optimal” value for the 𝑝. The numerical results for some well-known test functions are given.
Authors and Affiliations
Ye. M. Strakhov, A. T. Yaroviy
The 𝜏 (𝛼) function on the integer gaussian with fixed amount of the prime divisors
The distribution of the divisor’s function’s values 𝜏 (𝛼) over 𝑍[𝑖] in the arithmetical progressions with the growing progression’s difference was analized in present work. The asymptotic formulae for the sum function, w...
Rotation of a rigid body in a resistant medium
We study the rotational motion of a dynamically rigid body about the center of mass under the action of the resistance moment. Resistance moment assumes a linear function of the angular velocity. Numerical modeling of th...
Transverse bending of plate weakened by the cut with contacting edges
The problems of contact interaction of through cracks edges under transverse bending of isotropic plates are considered in two-dimensional statement. The crack closure phenomenon caused by bending deformation is taken in...
DISTRIBUTION OF THE WEIGHTS OF THE KLOOSTERMAN CODE
Tran The Vinh. Distribution of the weights of the Kloosterman code. Studied 𝑝-ary Kloosterman codes of length 𝑝2 − 1 in alphabet F𝑞 which are the cyclic codes of the dual Melas code of length 𝑝2 − 1. We obtain the weight...
A Bernstein type inequality for fractional logarithmic derivatives of polynomials in 𝐿0
The study of integral equations with power-laws-logarithmically kernels, as well as problems related to the Fourier series of integrable functions led to fractional-logarithmic derivatives and integrals. In this paper fr...